MathSciNet Relay Station
MathSciNet bibliographic data
MR565331 (81b:06013) 06F25 (39B20 39B50)
Dai, Taen Yu Elementary functional equations on partially ordered linear algebra. Proc. Amer. Math. Soc. 79 (1980), no. 2, 167–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement